# SDR DALA2025041502940

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0907749) FUSELAGE RH NO. 1 FLIGHT COMPARTMENT WINDOW FRAME UPPER FWD CORNER HAS CRACKS. REPAIRED PER ERA 625593-14.
